# SDR AALA201803089011

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 17,256 hours, 6,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.   AFT LEFT ENTRY DOOR EXIT LIGHT COVER CAME OFF.   REMOVED AND REPLACED AFT LEFT ENTRY DOOR EXIT LIGHT LENS IAW AMM 33-51-02.
